MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Seeker Crossing Support; Support Catheter

Bard Peripheral Vascular, Inc. Seeker Crossing Support; Support Catheter
Catalog Number SK15018
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using the seeker catheter.During the procedure, the catheter was allegedly found fractured.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: this report was impacted by emdr scheduled maintenance occurring july 22, 2026 to july 27, 2026.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images and videos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6)2026, a patient underwent a recanalization procedure using the seeker catheter.During the procedure, the catheter was allegedly found fractured.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr captured an incorrect manufacturing location (g1).The correct manufacturing location for this device is futurematrix interventional.No new event information is being reported in this supplement.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images and videos were provided for review.The investigation of the reported event is currently underway.G1, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Seeker Crossing Support
Common Device Name
Support Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
Futurematrix Interventional
1605 enterprise street
athens GA 75751
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50032306
Report Number2020394-2026-01922
Device Sequence Number9908043
Product Code DQY
UDI-Device Identifier00801741067914
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSK15018
Device Lot Number93XK0019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown